# SDR VTZA97116

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

FLT 6361 - ROC-IAD - DURING DESCENT, LANDED WITH WITH ONE DISCREPANCY DUE TO PRESSURIZATION WENT FROM 4.8 PSI DIFF TO ZERO IN APPROX 10 SECONDS.  AIRCRAFT LANDED AT IAD AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPEN DMI 06246, MEL 21-14 DMI 06246 CLOSED 01-27-97 BY CLEANING OUTFLOW VALVES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
